MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous
Model Number M635TU90050
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 09/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that thrombosis occurred.A left atrial appendage (laa) closure procedure was being performed under transesophageal echocardiography (tee) guidance.Anticoagulation had been held for two days prior to the procedure.Following right femoral venous access and an 18 french non-boston scientific (bsc) sheath insertion, a watchman trusteer access system (was) and versacross system were advanced for transseptal puncture.Heparin was ordered prior to transseptal access; however, the non-bsc sheath stopcock was noted to be closed to the patient, and the initial bolus was not delivered.Heparin was subsequently administered within approximately one minute after transseptal puncture.The activated clotting time (act) was 213 seconds.A diagnostic pigtail catheter was advanced into the laa and the was was positioned at the ostium.Air was then noted within the manifold and subsequently visualized within the was under fluoroscopy.The physician immediately stopped the procedure, aspirated the system, and withdrew the was to the right side of the heart.Tee then identified thrombus attached near the transseptal puncture site and extending into the left atrium with movement within the chamber.The procedure was aborted.The patient remained intubated, anticoagulation was initiated, and the patient was transferred to the intensive care (icu) for monitoring.The patient remained hospitalized at the time of reporting.

Brand Name
WATCHMAN TruSteer? Access System
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50789763
Report Number2124215-2026-49401
Device Sequence Number13142802
Product Code DQY
UDI-Device Identifier00191506022310
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K240018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM635TU90050
Device Catalogue NumberM635TU90050
Device Lot Number0038942930
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured03/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age86 YR
Patient SexFemale